# SDR 99ZZZX4036

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372E
- Make and model: Aerosp AS355E
- Aircraft serial: 5208
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE FIRE LIGHT ILLUMINATED.  BROKEN TERMINAL ON NR 1 ENGINE FIRE DETECTOR SENSOR.  (FALSE INDICATION).
